Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLuo, Yuanen_US
dc.contributor.authorXing, Chaopingen_US
dc.contributor.authorYuan, Chenen_US
dc.identifier.citationLuo, Y., Xing, C., & Yuan, C. (2019). Optimal locally repairable codes of distance 3 and 4 via cyclic codes. IEEE Transactions on Information Theory, 65(2), 1048-1053. doi:10.1109/TIT.2018.2854717en_US
dc.description.abstractLike classical block codes, a locally repairable code also obeys the Singleton-type bound (we call a locally repairable code optimal if it achieves the Singleton-type bound). In the breakthrough work of Tamo and Barg, several classes of optimal locally repairable codes were constructed via subcodes of Reed-Solomon codes. Thus, the lengths of the codes given by Tamo and Barg are upper bounded by the code alphabet size q. Recently, it was proved through the extension of construction by Tamo and Barg that the length of q-ary optimal locally repairable codes can be q +1 by Jin et al. Surprisingly, Barg et al. presented a few examples of q-ary optimal locally repairable codes of small distance and locality with code length achieving roughly q 2 . Very recently, it was further shown in the work of Li et al. that there exist q-ary optimal locally repairable codes with the length bigger than q+1 and the distance proportional to n. Thus, it becomes an interesting and challenging problem to construct new families of q-ary optimal locally repairable codes of length bigger than q+1. In this paper, we construct a class of optimal locally repairable codes of distances 3 and 4 with unbounded length (i.e., length of the codes is independent of the code alphabet size). Our technique is through cyclic codes with particular generator and parity-check polynomials that are carefully chosen.en_US
dc.description.sponsorshipMinistry of Education (MOE)en_US
dc.relation.ispartofIEEE Transactions on Information Theoryen_US
dc.rights© 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
dc.titleOptimal locally repairable codes of distance 3 and 4 via cyclic codesen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US
dc.subject.keywordsError Correction Codesen_US
dc.subject.keywordsLocally Repairable Codes and The Singleton Bounden_US
dc.description.acknowledgementY. Luo was supported by the National Natural Science Foundation of China under Grant 61571293. C. Xing was supported by the Singapore MOE Tier 1 under Grant RG25/16. C. Yuan was supported by ERC H2020 under Grant 74079 (ALGSTRONGCRYPTO).en_US
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Optimal Locally Repairable Codes of Distance 3 and 4 via Cyclic Codes.pdf141.15 kBAdobe PDFView/Open

Citations 10

Updated on Mar 10, 2021

Citations 10

Updated on Mar 4, 2021

Page view(s)

Updated on Jul 6, 2022

Download(s) 50

Updated on Jul 6, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.